# SDR CA060723001

- Difficulty date: July 17, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Boeing 737-400
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653120
- Condition: Corroded
- Location: Bs 500b S28r-25l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FWD CARGO PIT FRAME TO SKIN AT BS 500B CORRODED BETWEEN STR 28R AND 28L (TC NR 20060723001).
